# SDR SWIA95531

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OB FLAP DISAGREED AFTER LANDING AND FLAPS WERE SELECTED UP.  CLEANED CANNON PLUGS ON OB ACTUATORS.  COULD NOT DUPLICATE PROBLEM.  FLAPS OPERATED NORMALLY.  SEE FL FOR MECH SIGN OFF.
